# SDR REXA2020031300346

- Difficulty date: February 25, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 27,953 hours, 19,694 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC67034170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FS 280.00 BULKHEAD LOWER WEB ROTTED @ O/B SIDE, JUST ABOVE 280.TRANSVERSE BEAM & OB FLOOR SILL, RH SIDE. CONTINUATION CARD FROM JOB: 81518641 OP: 139 CO: 15186420 RH FS 280.00 BULKHEAD LOWER WEB ROTTED @ O/B SIDE, JUST ABOVE 280 TRANSVERSE BEAM &O/B FLOOR SILL, R/H SIDE.                                             
   
""CONTINUATION CARD: YES  OP#: 162
REPAIRED RH FS 280 BULKHEAD LOWER WEB IAW CRJ 900 SRM 53-11-10-201-001-A01. WVAC STAMP 
"
